# SDR QXEA2025010900005

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 17,218 hours, 11,697 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED DOOR LATCH MECHANISM, OPEN AND CLOSED DOOR NUMEROUS TIMES.  OPS CHECK GOOD. NO PARTS REPLACED. RETURNED TO SERVICE.
